MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195640
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter break occurred.A direxion? fathom?-16 system catheter infusion was selected for use.During the procedure, after the catheter was flushed, it was noted to be broken upon withdrawal.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection identified a fracture of the nickel shaft located approximately 40 cm and 50.5 cm from the strain relief.Microscopic examination further revealed a kink in the inner lumen at approximately 40 cm from the strain relief.
 
Event or Problem Description

Brand Name
DIREXION? FATHOM?-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23728347
Report Number2124215-2025-86917
Device Sequence Number10231969
Product Code KRA
UDI-Device Identifier08714729839637
UDI-Public(01)08714729839637(17)270410(10)36278462
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K163701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195640
Device Catalogue NumberM001195640
Device Lot Number0036278462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown